# SDR SWI2023F00149

- Difficulty date: May 25, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 43,838 hours, 37,642 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOUBLE HOLE ON TAIL CONE 361AL (MARKED)     (C-CHECK RO 7/23/2023)    REPAIRED DOUBLE HOLES IN TAILCONE PANEL 361AL PER MHIRJ REO 601R-53-84-335 REV -- DATED 07-10-2023, SEE CONTINUE CARD FOR DETAILS OF REO REPAIR.COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIRCOMPLIED WITH SKYWEST FORM M-337
